# SDR LCQ10

- Difficulty date: October 6, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N932AS
- Make and model: Doug MD 83
- Aircraft serial: 49233
- Aircraft time: 47,320 hours, 30,467 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Engine Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PYLON SUPPORT BULKHEAD UPPER AND LOWER FITTING HAS CRACKS IN HORIZ FLANGE STA 1307.
